# SDR AALA20150526003

- Difficulty date: May 25, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 64,513 hours, 31,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHTS AT ROW 22 - 26 DO NOT TEST.  R & R BATTERY PACK FOR EMER LIGHTS AT ROWS 22 - 26 IAW AMM 33-53-00.  SYS CHECKED NORMAL.
